# SDR 02FDEA00945

- Difficulty date: December 15, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 33,645 hours, 7,672 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT TRACK NR 16 INBOARD STRUCTURAL RIB FOUND CRACKED APPROXIMATELY (0.125).
